Accessibility navigation

Items where Author is "Boedihardjo, Dr Horatio"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
[tool] Batch List
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 11.


Boedihardjo, H., Geng, X., Liu, X. and Qian, Z. (2019) A quasi-sure non-degeneracy property for the Brownian rough path. Potential Analysis, 51 (1). pp. 1-21. ISSN 0926-2601 doi:

Boedihardjo, H. and Geng, X. (2019) A non-vanishing property for the signature of a path. Comptes Rendus Mathematique, 357 (2). pp. 120-129. ISSN 1631-073X doi:

Boedihardjo, H. and Geng, X. (2019) Tail asymptotics of the Brownian signature. Transactions of the American Mathematical Society, 372. pp. 585-614. ISSN 1088-6850 doi:

Boedihardjo, H. and Chevyrev, I. (2019) An isomorphism between branched and geometric rough paths. Annales de l'Institut Henri Poincare (B) Probability and Statistics, 55 (2). pp. 1131-1148. ISSN 0246-0203

Boedihardjo, H. (2018) Decay rate of iterated integrals of branched rough path. Annales de l'Institut Henri Poincare (C) Analyse Non Linéaire, 35 (4). pp. 945-969. ISSN 0294-1449 doi:

Boedihardjo, H., Geng, X. and Qian, Z. (2016) Quasi-sure existence of Gaussian rough paths and large deviation principles for capacities. Osaka Journal of Mathematics, 53 (4). ISSN 0030-6126

Boedihardjo, H., Geng, X., Lyons, T. and Yang, D. (2016) The signature of a rough path: uniqueness. Advances in Mathematics, 293. pp. 720-737. ISSN 1090-2082 doi:

Boedihardjo, H., Lyons, T. and Yang, D. (2015) Uniform factorial decay estimate for the remainder of rough Taylor expansion. Electronic Communications in Probability, 20. 94. ISSN 1083-589X doi:

Boedihardjo, H. and Geng, X. (2015) The uniqueness of signature problem in the non-Markov setting. Stochastic Processes and their Applications, 125 (12). pp. 4674-4701. ISSN 0304-4149 doi:

Boedihardjo, H. and Geng, X. (2015) Simple piecewise geodesic interpolation of simple and Jordan curves with applications. Constructive Approximation, 42 (1). pp. 161-180. ISSN 1432-0940 doi:

Boedihardjo, H., Ni, H. and Qian, Z. (2014) Uniqueness of signature for simple curves. Journal of Functional Analysis, 267 (6). pp. 1778-1806. ISSN 0022-1236 doi:

This list was generated on Sat Jan 25 12:16:13 2020 UTC.

Page navigation